skip to main content
Show Results with:

Extensions by Simple C^*-Algebras: Quasidiagonal Extensions

Lin, H.

Canadian journal of mathematics = Journal canadien de mathématiques. VOL 57; NUMB 2, ; 2005, 351-399 -- THE UNIVERSITY OF TORONTO PRESS INC. (pages 351-399) -- 2005

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait